# SDR DALA2024080507786

- Difficulty date: August 1, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 98,991 hours, 25,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Caibn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:19D. CORRECTIVE ACTION: REATTACHED SAME REF B757 AMM 25-22. (0478450)
